New Properties of Anti Fuzzy Ideals of Regular Semigroups

Main Article Content

Samah H. Asaad Akram S. Mohammed

Abstract

In this article, we study some properties of anti-fuzzy sub-semigroup, anti fuzzy left (right, two sided) ideal, anti fuzzy ideal, anti fuzzy generalized bi-ideal, anti fuzzy interior ideals and anti fuzzy two sided ideal of regular semigroup. Also, we characterized regular LA-semigroup in terms of their anti fuzzy ideal.


 

Article Details

How to Cite
ASAAD, Samah H.; MOHAMMED, Akram S.. New Properties of Anti Fuzzy Ideals of Regular Semigroups. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 32, n. 3, p. 109-116, sep. 2019. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/2287>. Date accessed: 13 oct. 2019. doi: http://dx.doi.org/10.30526/32.3.2287.
Section
mathematics